2023 AusCycling Cyclo-Cross National Series - Round 5 & 6 - Ipswich

Rd 5 - Saturday - Start List v2Rd 6 - Sunday - Start List v2Rd 5 & 6 Technical Guide
LogoLogoNAT
17
Jun
2023
-
18
Jun
2023
Level
Discipline
Gender
Event Type

National Series / National Cup

EVENT INFORMATION

Event Name: 2023 AusCycling CX National Series (Round 5 & 6) - Ipswich

Location: Ipswich Cycle Park, Raceview QLD

Date: 17-18 June

Host Club: Ipswich Cycling Club


RESULTS


ENTRIES

Entry Fees:

Series Categories

  • $25 - U13, U15, U17 & U19 (NCXS categories)
  • $40 - Elite, Expert & Masters (NCXS categories)

Non-Series Categories

  • $5 - Little CXers (U9, U7 & younger)
  • $5 - U11 Male & Female
  • $25 - Open Men & Women

*Please note: You must enter both rounds to race on Saturday and Sunday*

This Series is only open to members of AusCycling who hold a Race All-Discipline or AusCycling Off-Road Membership and meet Event Category eligibility. Non-Series categories can be entered by temporary members.For more information on memberships, please click here 


EVENT SCHEDULE

Saturday - Course Open from 10:30am
Sunday - Course Open from 8:00am

DayTimeWhatLocationDuration
Friday, June 16th11:00am

Course Set Up

  
 3:00pmCourse PracticeFull Course2 hrs
 6:00pmClub CriteriumCrit Circuit2 hrs
Saturday, June 17th10:30amCourse PracticeFull Course1 hr 20 mins
 11:50amMens Open/U15/U17/Expert/MastersFull Course30/30/40/40/40 mins
 12:45pmJuniors (Little CXers/U11/U13)Shortened Junior Course15 mins
 1:10pmCourse PracticeFull Course1 hr
 1:30pmPresentationsMain Staging Area 
 2:10pmWomens Open/U15/U17/Expert/MastersFull Course30/30/40/40/40 mins
 3:00pmU19/Elite Women/Elite MenFull Course50/50/60 mins
 4:20pmPresentationsMain Staging Area 
 4:40pmSunday Course Prep  
Sunday, June 18th8:00amCourse Practice Full Course1 hr
 9:00amMens Open/U15/U17/Expert/MastersFull Course30/30/40/40/40 mins
 9:55amJuniors (Little CXers/U11/U13)Shortened Junior Course15 mins
 10:20amCourse PracticeFull Course50 mins
 10:30amPresentationsMain Staging Area 
 11:10amWomens Open/U15/U17/Expert/MastersFull Course30/30/40/40/40 mins
 12:05pmU19/Elite Women/Elite MenFull Course50/50/60 mins
 1:25pmPresentationsMain Staging Area 
 1:45pmCourse Packdown  

 


 

 

 

 


CATEGORIES & PRIZES


TECHNICAL INFORMATION

TBC


NATIONAL SERIES INFORMATION


ENQUIRIES

Should you have any enquiries in relation to this event, please contact the following:

Event Enquiries:

Entry Enquiries:

National Series Enquiries (AusCycling):


RELATED LINKS


Rd 5 - Saturday - Start List v2Rd 6 - Sunday - Start List v2Rd 5 & 6 Technical Guide

Location

https://www.google.com/maps/place/Ipswich+Cycle+Park/@-27.6390899,152.7592116,15z/data=!4m6!3m5!1s0x6b96b5b910494259:0xf8c989dc79174da3!8m2!3d-27.6390899!4d152.7592116!16s%2Fg%2F11gglrs5nt
AusBike Square Ad

Stay up to date

Our free newsletters provide the latest cycling news and events direct to your inbox

Subscribe Now!
AusBike ad
Major Partners
SantiniGWMARA GroupShimano